# SDR SWIA2019050845829

- Difficulty date: March 12, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: 601R3895731
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE HAS CORROSION ON BACK SIDE. (C-CHECK) RO: 05/07/2019 LOCATED AND INSTALLED NEW SERVICE DOOR PROTECTOR PLATE P/N: 601R38957-31 IAW SRM.
